Weighted norm inequalities for spectral multipliers without Gaussian estimates

The Anh Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    Let L be a nonnegative self-adjoint operator on L2(Rn) satisfying the full off-diagonal estimates Lq0 - L2 for some q0 ∈ (1,2). In this paper, we study the sharp weighted Lp estimates for the spectral multipliers of the operator L and their commutators with BMO functions b. As an application, we study the weighted norm inequalities for spectral multipliers of Schrödinger operators with negative potentials.

    Original languageEnglish
    Pages (from-to)373-384
    Number of pages12
    JournalTokyo Journal of Mathematics
    Volume37
    Issue number2
    DOIs
    Publication statusPublished - 1 Dec 2014

    Fingerprint Dive into the research topics of 'Weighted norm inequalities for spectral multipliers without Gaussian estimates'. Together they form a unique fingerprint.

    Cite this